Book:Journal/Duke Mathematical Journal

From ProofWiki
Jump to navigation Jump to search

Duke Mathematical Journal

(Duke Math. J.)

Publisher: Duke University Press


Dates

Started publication: $1935$
(current)

Featured Articles

  • 1936: J.A. Clarkson and W.C. RandelsFourier series convergence criteria, as applied to continuous functions (Vol. 2: 112 – 116)
  • 1938: Fritz JohnThe Ultrahyperbolic Differential Equation with Four Independent Variables (Vol. 4: 300 – 322)
  • 1938: D.H. LehmerA Cotangent Analogue of Continued Fractions (Vol. 4: 323 – 340)
  • 1944: R. SalemA Remarkable Class of Algebraic Numbers. Proof of a Conjecture of Vijayaraghavan (Vol. 11: 103 – 108)
  • 1944: C.L. SiegelAlgebraic Numbers whose Conjugates lie in the Unit Circle (Vol. 11: 597 – 602)
  • 1945: R. SalemPower Series with Integral Coefficients (Vol. 12: 153 – 172)
  • 1956: J. Riordan and L. CarlitzThe number of labeled two-terminal series-parallel networks (Vol. 23no. 3: 435 – 445)
  • 1962: John RiordanGenerating functions for powers of Fibonacci numbers (Vol. 29no. 1: 5 – 12)
  • 1964: R.L. GrahamComplete sequences of polynomial values (Vol. 31: 275 – 285)
  • 1977: David W. BoydSmall Salem Numbers (Vol. 44: 315 – 328)